# SDR UPS02839148

- Difficulty date: July 27, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 77,364 hours, 50,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CABIN INTERCOSTAL ATTACH FITTING HAS CRACK STA 902 L19L.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-24 AND 51-1-20D.
